Yes, you are way too agressive in tapering. Your doing half as much. Yes you really are going cold turkey and have plan for that either. Get a plan. I thing possible you should go back to 15 and level yourself out. Then you need a plan your detox. You will learn from this one attempt and it will help eventually to get off. Ther is a lot of people you can help you get a plan. Post a thread, read thru this whole post unilt you feel youhave plan. My doctor use to cut my dose by 1/2 a 5mg tab every 4-5 days. And that was hard but I got their. Relepse is part of the deal. Hope this helps.
Look up Fladdict think I spelled it right.
well, i wouldnt wait til it kills ya...lol. a taper will cause to go through w/ds every time you drop. however, if you were at 15 and dropped to 8 thats alot. typically you want to drop one pill per week. BUT since you have 2 days at 8 its a tough call. if you feel like you just cant do 8 maybe add 2 instead of going all the back up. and then drop a pill a week from now on. hang in there it gets better and keep posting.
I have never tried tapering, but what I did read about it, is you have to be careful with the taper. I believe you do not want to put yourself in a position where you have cravings. As long as you do that, your taper should go relatively well; at least I think so. I sure do believe that cutting your pill count in half is way to aggressive.
Don't feel like a loser. Why try to expect some thing out of yourself that probably no one else would have been able to accomplish? Just cut it down a few pills and then drop 1/2 pill every 3 or 4 days. Best of luck.
I would try to tapper slow so your body and mind get use to coming off the drugs.
I would start at the 10 a day then cut by half every month, and if you have someone to hold your pills for you in give them to you on a daily basic. Have them lock them up in a safe if you can. That is how I started I was at 20 a day went straight to 8 but stuck it out in then went down by half a month I'm on 5 a day now it was hell at first but got through it in still going through it. But things do get better in the safe really helps so you can't cheat my husband only know the combo # but stick to it talk to you D.R. if you can thats what I do also and he gives me the meds to tapper down with so I don't get more and I do not order online you have to be displined. Good Luck!
hi tramaddie, i read your other post and see that you are pregnant. have you told your DR you are taking trams??? i think these are very dangerous to an unborn baby. tapering now could cause alot of stress on the baby. i would definately suggest you talk to yur Dr before you do anything on the taper. wishing you luck.
Tram cathy is right you are due in 88 days and you are taking almost twice the max dose .PLZ make sure your doctor knows that you are still taking it and how much.
with only 88 days left you most likely will not be able to taper all of the way off .
Tram please go and talk to your Dr. He need to know what is going on with you. for your childs health please go. You can get help from your D.R. don't do it your self not safe.
I have 3 months until delivery and am reallly struggling I am farid to tell dr. and DH I know he loves me but I am afraid he will be soo angry and hate me forever. I tried to tell him once before and he said w/d is all in my head and I am just looking for an excuse to keep doing it. So I never brought it up again. I'm am tired of whinning about it and don't post very often cuz whats the point?? To whine? My Dr. would probably be mad too. She and I have known each other for along time and she had been perscribing me lortab in place of the tram for my headaceches and I only use these when I run out of tram. I wish I never started on this.I am definately at the sink of swin part of my addiction. I suppose if I had been honest w/myself sooner I wouldn't be inthis perdicament but that would mean my first attempt at a taper would have to be scucessful and I don't think that happens for anyone.
tram, i understand your fears...but, what happens when this baby is born addicted and goes through severe w/ds? or worse? your DH is going to be much more upset then. if you are not honest with your dr then how can they be prepared to treat the baby quickly. please consider you unborn child in this...she/he deserves the best.
Cathy is right and if the baby goes threw wd and you did not inform them of your use that's when they an involve social services .I would hate to see you and your hubby and family go threw that.There are a lot of moms that have been in the same predicament .I don't think they are going to be harsh with you .you can do this ...
Don't mean to sound like a broken record here BUT there is a little guy at a major risk here!!!
You talk about how you feel when you drop your dose too quickly ect. Imagine how the baby will feel when he unfairly feels this way when he is born... I know you know tramadol is not recommended during pregnancy at theraputic doses...Not to mention taking 15-20/day. I'm not here to judge you. At this point in the pregnancy I think you'll just have to wait and pray that the high doses didn't cause damage.Women have taken drugs like chemo ( cat X preg drug) and had healthy babies... My point is whats done is done but what is not done is this pregnancy. It's not too late. You need to take ownership for your actions and talk w/ your MD yesterday. He's not gonna be mad.. Come on...He's gonna be practical and tell you his EDUCATED opinion. Maybe he'll taper you or switch you to something like low dose methadone which is safer during preg. Who knows, you won't until you talk to him.
Do it for your baby...Don't let him W/D and suffer. Those OB nurses and docs pick up on W/D quickly in those pitiful babies anyhow. You should give them the heads up. You in my opinion are less likely to ger the DHS involved if you are honest up front, even this late in the game. Better late then never. Don't try to taper again alone. You and the baby don't have anymore time for trial and error...Call your MD.
Best of luck to you.
Sounds like I've got real problems. I have just gotten in touch w/ 1234betterlife and she is extremely halpful. I have an apt next week w/ Dr. my fear of telling dr is 1they will take tram away since I get it off the interent (wich I know can be bad but so far hasn't) They may switch me to lortab whic doesn't take the w/d away I tried it. Besides I doubt they would let me stay at such a high dose (too much aspirin) I also live in the middle of nowhere We don't even have a treatment center in 200 miles. So I'm not sure how feasable methadone is. We'd probably be life flighted to Denver or Salt Lake. I know this is my last chance. Today is my first day at 12 and so far so good. Wish me luck
Glad ur doin well @ 12 today.
Talk w/ur doctor. I think you'd be surprised @ how understanding most are. Most aren't so interested in how ur getting them but instead dealing w/ the situation!!!
Be brave and strong and PLEASE make a leap of faith and talk w/ur MD. You're taper would be shot to He** if you went into early labor?.....
Too many variables. Talk w/MD!!
I'm at 6 per day now! And I was at 13 per day on 13 Sep 2008. A month or so before that I was at 15 per day. (I took 5 at a time) And sometimes I would take up to 20 per day. (and did that for almost 4 years) But I only had 6 on Saturday, Sunday, Monday, Tuesday, and Today! And I'm going to drop to 5 this Saturday. I been dropping 1 Pill per week. And I have only had some very mild withdrawals here and there. Nothing hard to handle, not at all. I walk 10-12 miles per day (7 hours straight) Monday - Friday too. And I have not even missed any work days. I just get some killer headaches now and then (I take 3 Aleve per day for that), some brain zaps, they kinda run further into the morning now, they are very mild though. But they never bothered me. But IF someone Wants to quit, going down 1 pill per week is the way to go. It has been Working really really good for me!!! Hang in there Trammadi, you can/will come down 1 pill per week, when you are ready. When I get to 5, this Saturday, I'm going to start going down 1/2 pill per week. So in Ten (10) days I will be at 4 1/2 pills per day!!! WoooHooo!!!! I'm getting so Close to beating this Beast! And I'm saving so much money. I can't wait to be FREE!!!